Advertisement

Differential Equations

, Volume 36, Issue 7, pp 1003–1009 | Cite as

A modified cauchy problem for the fractional-order differentiation operator with fixed beginning and end

  • A. M. Nakhushev
Partial Differential Equations
  • 43 Downloads

Keywords

Differential Equation Singular Point Mathematical Biology Fractional Order Arbitrary Constant 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Nakhushev, A.M.,Uravneniya matematicheskoi biologii (Equations of Mathematical Biology), Moscow, 1995.Google Scholar
  2. 2.
    Nakhushev, A.M.,Differents. Uravn., 1998, vol. 34, no. 1, pp. 101–109.MathSciNetGoogle Scholar
  3. 3.
    Lebedev, N.N.,Spetsial’nye funktsii i ikh prilozheniya (Special Functions and Their Applications), Moscow; Leningrad, 1953.Google Scholar
  4. 4.
    Nakhushev, A.M., Some Boundary Value Problems for an Equation of Mixed Type with Two Lines of Parabolic Degeneration,Cand. Sci. (Phys.-Math.) Dissertation, Novosibirsk, 1966.Google Scholar
  5. 5.
    Volkodavov, V.F., Lerner, M.E., Nikolaev, N.Ya., and Kiselev, V.A.,Tablitsy nekotorykh funktsii Rimana, integralov i ryadov (Tables of Some Riemann Functions, Integrals, and Series), Kuibyshev, 1982.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2000

Authors and Affiliations

  • A. M. Nakhushev
    • 1
  1. 1.Research Institute of Applied Mathematics and Automation, Kabardino-Balkariya Scientific CenterRussian Academy of SciencesNalchikRussia

Personalised recommendations